MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD VR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? MINI ICD VR; Implantable cardioverter defibrillator (ICD)
Model Number D020
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Failure to Read Input Signal (1581); Under-Sensing (1661)
Health Effect - Clinical Codes Malaise (2359); Syncope/Fainting (4411)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) contacted emergency medical services (ems) due to not feeling well.The patient subsequently lost consciousness while pulling into the emergency room (er) and speaking with paramedics and did not regain consciousness.The patient was transported to a medical facility where device interrogation was performed.The interrogation revealed this icd exhibited undersensing of ventricular fibrillation (vf).Technical services (ts) reviewed the data and determined the initial episode consisted of fine vf with signal amplitudes below the programmed rate cut off.Intermittent tall-short contributed to the undersensing, which resulted in inappropriate detection within the ventricular tachycardia (vt) zone.During the subsequent episode, the device detected tachyarrhythmia but did not consistently deliver therapy.Device logs documented that no therapy was delivered for multiple therapy attempts, with only one anti-tachycardia pacing (atp) and one shock delivered, despite the continued arrhythmia.Therapy attempts were exhausted while the arrhythmia persisted.It was suspected, but not confirmed, that a magnet may have been placed over the device.External defibrillation was reported to have terminated the arrhythmia.The patient was admitted to the intensive care unit (icu) and experienced prolong oxygen deprivation.No additional adverse patient effects were reported.This icd remains in service.

Brand Name
DYNAGEN? MINI ICD VR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25659557
Report Number2124215-2026-34601
Device Sequence Number10458726
Product Code LWS
UDI-Device Identifier00802526533860
UDI-Public(01)00802526533860(17)220618
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/18/2022
Device Model NumberD020
Device Catalogue NumberD020
Device Lot Number226034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer06/30/2026
08/27/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date06/30/2026
09/09/2026
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age56 YR
Patient SexFemale